# SDR ANCF20231203027

- Difficulty date: March 12, 2023
- Submitted: October 9, 2023
- Operation: Air carrier
- Aircraft: N723AV
- Make and model: Airbus A319-115
- Aircraft serial: 6167
- Engine: Cfmint CFM565B7
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: EVT3454HC
- Condition: Burned
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

DURING CRUISE BURNING SMEEL COMING OUT OF THE BRAKE PEDALS AND VIBRATIONS FELT BETWEEN GALLEY AND COCKPIT.  DURING INSPECTION OF THE AICRAFT WAS FOUND THE EXTRACT FAN BURN, AND IN ACORDANCE WWITH 21-26-51-000-001-A / 400-001-A THE EXTRACT FAN 18HQ WAS REPLACED, OPERATIONAL TEST IS SATISFACTORY.
